You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A THEOREM ON RESTRICTED GROUP REPRESENTATIONS
Vol. 37, No. 2 (February 27, 1976), pp. 193-196
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24490732
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We discuss the case where all irreducible representations of some finite group G contain those of a subgroup H with multiplicities 0 or 1 only. A sufficient condition is given which applies, in particular, to the symmetric group Sn with Sn-1 as a subgroup.
Mathematica Scandinavica © 1976 Mathematica Scandinavica